MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE
Model Number 8416000
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cockpit of the device restarted during use on a patient.There were no health consequences for the patient reported.
 
Additional Manufacturer Narrative
The log file of the affected device was analysed regarding the reported event.Based on the log file analysis the reported event could be confirmed.The device performed a single cockpit restart due to a full memory of the ssd.The restart of the cockpit was brought to the user's attention by posting visual and auditory alarms.The ongoing ventilation was not affected by the cockpit restart and continued as set.Dräger recommends reloading the software of the cockpit.As a safety feature of the system, the safety software analyses and verifies proper function of the device.If the safety software detects a deviation concerning the cockpit, a warm start of the cockpit will be triggered in order to reset the micro processing system to a specified state.The ventilation will not be affected by a restarting cockpit and will be continued as set.Safety relevant parameters as fio2, minute volume, or airway pressure are displayed in the supplemental yellow/green oled-display wherein the user can see the on-going ventilation.Monitoring functions and the user interface of the cockpit are not available during the restart.After successful completion of the warm start, the system will post the alarm message ¿cockpit restarted¿ with accompanying audible alarm tone.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
INFINITY ACS WORKSTATION CC
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key21897984
Report Number9611500-2025-00210
Device Sequence Number14304224
Product Code CBK
UDI-Device Identifier04048675042266
UDI-Public(01)04048675042266(11)220217(93)8416400-22
Combination Product (Y/N)N
PMA/510(K) Number
K093633
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8416000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown